Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

177 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am getting blisters on the bottom of my stump

I am getting blisters on the bottom of my stump after wearing prosthesis
I keep going to tech to check fit assure I am have good fit The tech has checked and double checked to assure I am putting it on correctly and using correct I start out slow 30 min in am then 60 min by day 3 I have blisters I have let blisters heal well before I apply prosthesis and see Prosthesis tech I was a very active person I need to walk again HELP
Many Thanks
PS I am a nurse I need to work


Thu, 25 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My daughter came home from playing baseball all day with a blister on the bottom of her foot. The blister was popped and 2 red lines are coming from it towards her leg. I cleaned it out put on polysporin and covered it. I also marked the lines with a pen to see if they are getting bigger.

doctor1 MD

Female, 5 7, 190lbs. I have small pimple sized blisted on the bottom of my left foot. They start off itchy like a healing wound and then become quite painful. When they are popped a clear liquid comes from the area. I have been getting 1-2 of these a week for the past 3 months

doctor1 MD

I have developed itchy bumps, almost like blisters, on the pads of my toes, the bottom of the toes and near the top. They are extremely itchy and tender if bumped. They get worse when I wear socks and shoes and are itchier at night. This is a reoccurring problem, I seem to get it every winter. The first time I just thought it was a form of hand foot and mouth disease but as it reoccurs and doesn t appear to affect my hands and mouth I am thinking probably not.

Loading Online Doctors....